+91-7022920101 Medicines Health Package Blog Help Download App About Us
Flat 20% off on all medicine. No minimum order amount.
Read this page in Hindi

Ibugesic Plus Syrup

*Estimated Price
31
Buy from Netmeds

Ibugesic Plus Syrup

*Estimated Price
31
Buy from Netmeds

About Ibugesic Plus Syrup

Ibugesic Plus Syrup is an analgesic, antipyretic & anti-inflammatory compound available in the form of suspension. It is used to treat fever, muscle pain, headache, body ache, inflammation toothache & joint pain. It has Paracetamol & Ibuprofen and is packaged in 100 ml bottle. Ibugesic Plus suspension is generally given to children while adults are prescribed tablets.

Uses Benefits and uses of Ibugesic Plus Syrup

Ibugesic Plus Syrup is generally used as a painkiller to provide relief from fever & pain but there are several other uses where it could be taken:-
  1. Fever
  2. Muscle Pain
  3. Joint Pain
  4. Arthralgia
  5. Headache
  6. Inflammation
  7. Redness & Swelling
  8. Backache
  9. Toothache
  10. Gout
  11. Arthritis (Rheumatoid & Osteoarthritis)
  12. Spondylitis
  13. Postoperative pain
  14. Migraine
  15. Ear Pain
  16. Periods Pain
This is a non-exhaustive list and there might be other uses & benefits of the Ibugesic Plus Syrup as well. Please do not take this medicine because someone has taken it with similar symptoms. Please consult a physician or a specialist before using the suspension.

Chat with a DoctorGet Reply in 15 minutes

Confused or uncertain about the effect of your medicine?

Chat with Doctor

Side Effects List of side-effects of Ibugesic Plus Syrup

Apart from the uses of Ibugesic Plus Syrup, there could be certain side-effects associated with the syrup. Please refer to the list below:-
  1. Abdominal Pain
  2. Constipation
  3. Eczema
  4. Allergic Reaction
  5. Nausea/Vomiting
  6. Gas & Flatulence
  7. Indigestion
  8. Heartburn
  9. Flu
  10. Swollen Face
  11. Dizziness
  12. Ringing Ears
  13. Diarrhea
While some symptoms could be common, there are a few rare symptoms. If you feel any symptom (whether or not it is mentioned in the above list), please consult a doctor instantly. Also, consult the doctor if you have blurred vision or rashes. The above list may not be exhaustive and please report if you have any other symptoms. These symptoms become more prominent when one is prone to a longer use of the syrup.

Composition and Dosage Dosage and Composition of Ibugesic Plus Syrup

Ibugesic Plus Syrup is made from the following compounds:-
  1. Ibuprofen (100mg) - It is an NSAID (Non-Steroidal Anti-Inflammatory Drug). It prevents the formation of prostaglandin that further helps in reducing pain and subsequent inflammation, redness & swelling
  2. Paracetamol (162.5 mg) - It is an analgesic (painkiller) & antipyretic (fever reducer) that increases the pain tolerance in the body.
Ibugesic Plus Syrup should be used in prescribed quantity by the doctor. It is advised to take this suspension with food or immediately after food. The effect should start in 30 minutes and it may last up to 6 hours. Generally, adults use tablets while children are prescribed syrup. It is a prescription medicine and is NOT available over the counter.

You can buy Ibugesic Plus Syrup from a local pharmacy & there are many generic variants available as well. The syrup is considered inexpensive by popular opinion. It comes in the packaging of 100ml per bottle and it can be used by referring to the prescription. Please check the expiry of the package. It is manufactured by Cipla Ltd.

How to use Ibugesic Plus Syrup? - Please consume the suspension in an adequate dosage as suggested by the doctor.

Expert Advice Expert advice on Ibugesic Plus Syrup

  • How does it work? Ibugesic Plus blocks the release of prostaglandin in the body and thus helps in increasing the pain tolerance and reducing inflammation. It has analgesic, antipyretic and anti-inflammatory action.
  • Patients with Kidney & liver disease must take doctor's advice before consuming Ibugesic Plus Syrup.
  • If pain or fever is not relieved within 30 minutes to 1 hour of use, please talk to a doctor for an alternative solution
  • Do not take this syrup on the advice of a friend or family. Similarly, do not give this syrup to someone you feel has the same symptoms.
  • Always check for expiry on the package or with the pharmacist before buying the syrup
  • Store Ibugesic Plus Syrup at room temperature & avoid direct exposure to heat & sunlight
  • As Ibugesic Plus Syrup is also an NSAID, please do not mix it along with other common medicines with paracetamol or Ibuprofen
  • Ibugesic Plus Syrup is not the cure to a problem but only provides temporary relief from certain symptoms
  • Taking Ibugesic Plus Syrup while on empty stomach may cause acid reflux
  • Ibugesic Plus Syrup has several uses & side effects, users are advised to reach the article thoroughly to avoid jumping to conclusions

Precautions Precautions and drug interaction of Ibugesic Plus Syrup

Before using Ibugesic Plus Syrup, please consult a doctor especially if you have any of the following contraindications & conditions:-
  • Allergic to Ibugesic Plus Syrup or any of its components
  • Kidney or Liver Disease
  • Peptic Ulcer
  • Hypersensitivity
  • Blood Clotting
  • Heart Attack
  • Stroke
  • Lactation
Ibugesic Plus Syrup Drug Interactions
  • Alcohol
  • Cyclosporine
  • Aspirin
This is a non-exhaustive list of drug interactions and conditions that might interfere with Ibugesic Plus Suspension. Before taking this suspension, inform your doctor about all your present medications.
Keep the following precautions in mind as well:-
  • Avoid using if you are on blood thinning medicines
  • Avoid intaking more than 4g paracetamol in a day
  • Consult your doctor if you have unprecedented rash on your body

FAQs Commonly asked question on Ibugesic Plus Syrup

1. I missed a dose of Ibugesic Plus Syrup, what should I do?
If you have missed a dose by chance, try to use it as soon as possible when you notice. However, if the time is closer to your next dosage, simply skip the syrup. In such cases, try not to take a double dosage. 

2. I overdosed on the prescribed quantity of Ibugesic Plus Syrup, what should I do?
If you feel that you might have used more than the prescribed quantity of Ibugesic Plus Syrup, please talk to a physician immediately. Consuming more than prescribed quantity might cause serious side-effects. 

3. Can Ibugesic Plus Syrup be used along with alcohol?
Consumption of alcohol is not recommended when on Ibugesic Plus Syrup. The interaction of this syrup & alcohol might increase the risk of side effects and may cause excessive drowsiness & calmness. In any case, do not take more than three glasses a day.

4. Can Ibugesic Plus Syrup be used during Pregnancy or Breastfeeding?
It is not usually recommended for pregnancy & breastfeeding. You must consult a gynecologist for more details before consuming the syrup. The doctor will help you in weighing the pros & cons of the syrup or even find an alternate solution.

5. Can I drive while using Ibugesic Plus Syrup?
Generally, it is considered safe to drive while using Ibugesic Plus Syrup. But if you feel drowsy, tired or have blurred vision, it is considered unsafe to drive when you feel such symptoms.

6. Is using Ibugesic Plus Syrup addictive?
No. Addictive drugs are usually classified as schedule H or X in India and schedule 2-5 in US. Please read the package information carefully.

7. I took an expired dose of the syrup. What should I do?
Taking an expired dose of Ibugesic Plus Syrup might not be harmful but please discuss this with your physician about the same to be on a safe side.

8. Can using Ibugesic Plus Syrup provide relief from Cold?
Ibugesic Plus Syrup helps in providing relief from symptoms of Cold such as fever, muscle pain etc. It could be used during flu esp. for children. However, a doctor's opinion is required to figure out the underlying cause of the flu.

9. Can I use Ibugesic Plus Syrup in relieving toothache?
Ibugesic Plus Syrup contains paracetamol that helps in providing relief from pain including dental pain.

10. How does using Ibugesic Plus Syrup helps with migraines?
Ibugesic Plus Suspension blocks the action of pain-causing prostaglandin and also increases pain tolerance in the body.

11. What is the right dosage of Ibugesic Plus syrup for children?
Dosage might vary from case to case and it is advisable to not administer Ibugesic Plus without a doctor's prescription.

Ibugesic Plus Syrup Image

Customer Review Patient reviews on Ibugesic Plus Syrup

Ibugesic Plus Syrup is suitable for children with redness and swelling.
I have a 100ml bottle at my home that I sometimes use for my two 12 year olds
I think crocin drops is better for just fever than Ibugesic which is more suitable for swelling & redness.

About Author

The above medicine data is written by Dr. Preeti Kathail. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.

Ibugesic Plus Syrup is available in 100+ cities in India

Mumbai, Delhi, Bangalore, Hyderabad, Ahmedabad, Chennai, Kolkata, Surat, Pune, Jaipur, Lucknow, Kanpur, Nagpur, Visakhapatnam, Indore, Thane, Bhopal, Pimpri-Chinchwad, Patna, Vadodara, Ghaziabad, Ludhiana, Coimbatore, Agra, Madurai, Nashik, Faridabad, Meerut, Rajkot, Kalyan-Dombivali, Vasai-Virar, Varanasi, Srinagar, Aurangabad, Dhanbad, Amritsar, Navi Mumbai, Allahabad, Ranchi, Howrah (city area), Jabalpur, Gwalior, Vijayawada, Jodhpur, Raipur, Kota, Guwahati, Chandigarh, Solapur, Hubballi-Dharwad, Tiruchirappalli, Tiruppur, Moradabad, Mysore, Bareily, Gurgaon, Aligarh, Jalandhar, Bhubaneswar, Salem, Mira-Bhayandar, Warangal, Thiruvananthapuram, Guntur, Bhiwandi, Saharanpur, Gorakhpur, Bikaner, Amravati, Noida, Jamshedpur, Bhilai, Cuttack, Firozabad, Kochi, Nellore, Bhavnagar, Dehradun, Durgapur, Asansol, Nanded, Kolhapur, Ajmer, Akola, Gulbarga, Jamnagar, Ujjain, Loni, Siliguri, Jhansi, Ulhasnagar, Jammu, Secunderabad, Mangalore, Erode, Belgaum, Ambattur, Tirunelveli, Malegaon
Information on this page was last updated on - Thu, Mar 15 2018

Disclaimer
The above information is collected by experts on JustDoc.com for Ibugesic Plus Syrup. This information is accurate, complete & up-to-date to the best of knowledge & understanding of a medical professional. Please do not use this information as a substitute for professional medical advice or treatment. JustDoc doesn't guarantee the accuracy & exhaustiveness of the above-mentioned information about Ibugesic Plus Syrup. Users are recommended to visit a physician or consult a doctor on justdoc.com for a professional opinion about your condition.

About Ibugesic Plus Syrup

Ibugesic Plus Syrup is an analgesic, antipyretic & anti-inflammatory compound available in the form of suspension. It is used to treat fever, muscle pain, headache, body ache, inflammation toothache & joint pain. It has Paracetamol & Ibuprofen and is packaged in 100 ml bottle. Ibugesic Plus suspension is generally given to children while adults are prescribed tablets.

Uses Benefits and uses of Ibugesic Plus Syrup

Ibugesic Plus Syrup is generally used as a painkiller to provide relief from fever & pain but there are several other uses where it could be taken:-
  1. Fever
  2. Muscle Pain
  3. Joint Pain
  4. Arthralgia
  5. Headache
  6. Inflammation
  7. Redness & Swelling
  8. Backache
  9. Toothache
  10. Gout
  11. Arthritis (Rheumatoid & Osteoarthritis)
  12. Spondylitis
  13. Postoperative pain
  14. Migraine
  15. Ear Pain
  16. Periods Pain
This is a non-exhaustive list and there might be other uses & benefits of the Ibugesic Plus Syrup as well. Please do not take this medicine because someone has taken it with similar symptoms. Please consult a physician or a specialist before using the suspension.

Chat with a DoctorGet Reply in 15 minutes

Confused or uncertain about the effect of your medicine?

Chat with Doctor

Side Effects List of side-effects of Ibugesic Plus Syrup

Apart from the uses of Ibugesic Plus Syrup, there could be certain side-effects associated with the syrup. Please refer to the list below:-
  1. Abdominal Pain
  2. Constipation
  3. Eczema
  4. Allergic Reaction
  5. Nausea/Vomiting
  6. Gas & Flatulence
  7. Indigestion
  8. Heartburn
  9. Flu
  10. Swollen Face
  11. Dizziness
  12. Ringing Ears
  13. Diarrhea
While some symptoms could be common, there are a few rare symptoms. If you feel any symptom (whether or not it is mentioned in the above list), please consult a doctor instantly. Also, consult the doctor if you have blurred vision or rashes. The above list may not be exhaustive and please report if you have any other symptoms. These symptoms become more prominent when one is prone to a longer use of the syrup.

Composition and Dosage Dosage and Composition of Ibugesic Plus Syrup

Ibugesic Plus Syrup is made from the following compounds:-
  1. Ibuprofen (100mg) - It is an NSAID (Non-Steroidal Anti-Inflammatory Drug). It prevents the formation of prostaglandin that further helps in reducing pain and subsequent inflammation, redness & swelling
  2. Paracetamol (162.5 mg) - It is an analgesic (painkiller) & antipyretic (fever reducer) that increases the pain tolerance in the body.
Ibugesic Plus Syrup should be used in prescribed quantity by the doctor. It is advised to take this suspension with food or immediately after food. The effect should start in 30 minutes and it may last up to 6 hours. Generally, adults use tablets while children are prescribed syrup. It is a prescription medicine and is NOT available over the counter.

You can buy Ibugesic Plus Syrup from a local pharmacy & there are many generic variants available as well. The syrup is considered inexpensive by popular opinion. It comes in the packaging of 100ml per bottle and it can be used by referring to the prescription. Please check the expiry of the package. It is manufactured by Cipla Ltd.

How to use Ibugesic Plus Syrup? - Please consume the suspension in an adequate dosage as suggested by the doctor.

Expert Advice Expert advice on Ibugesic Plus Syrup

  • How does it work? Ibugesic Plus blocks the release of prostaglandin in the body and thus helps in increasing the pain tolerance and reducing inflammation. It has analgesic, antipyretic and anti-inflammatory action.
  • Patients with Kidney & liver disease must take doctor's advice before consuming Ibugesic Plus Syrup.
  • If pain or fever is not relieved within 30 minutes to 1 hour of use, please talk to a doctor for an alternative solution
  • Do not take this syrup on the advice of a friend or family. Similarly, do not give this syrup to someone you feel has the same symptoms.
  • Always check for expiry on the package or with the pharmacist before buying the syrup
  • Store Ibugesic Plus Syrup at room temperature & avoid direct exposure to heat & sunlight
  • As Ibugesic Plus Syrup is also an NSAID, please do not mix it along with other common medicines with paracetamol or Ibuprofen
  • Ibugesic Plus Syrup is not the cure to a problem but only provides temporary relief from certain symptoms
  • Taking Ibugesic Plus Syrup while on empty stomach may cause acid reflux
  • Ibugesic Plus Syrup has several uses & side effects, users are advised to reach the article thoroughly to avoid jumping to conclusions

Precautions Precautions and drug interaction of Ibugesic Plus Syrup

Before using Ibugesic Plus Syrup, please consult a doctor especially if you have any of the following contraindications & conditions:-
  • Allergic to Ibugesic Plus Syrup or any of its components
  • Kidney or Liver Disease
  • Peptic Ulcer
  • Hypersensitivity
  • Blood Clotting
  • Heart Attack
  • Stroke
  • Lactation
Ibugesic Plus Syrup Drug Interactions
  • Alcohol
  • Cyclosporine
  • Aspirin
This is a non-exhaustive list of drug interactions and conditions that might interfere with Ibugesic Plus Suspension. Before taking this suspension, inform your doctor about all your present medications.
Keep the following precautions in mind as well:-
  • Avoid using if you are on blood thinning medicines
  • Avoid intaking more than 4g paracetamol in a day
  • Consult your doctor if you have unprecedented rash on your body

FAQs Commonly asked question on Ibugesic Plus Syrup

1. I missed a dose of Ibugesic Plus Syrup, what should I do?
If you have missed a dose by chance, try to use it as soon as possible when you notice. However, if the time is closer to your next dosage, simply skip the syrup. In such cases, try not to take a double dosage. 

2. I overdosed on the prescribed quantity of Ibugesic Plus Syrup, what should I do?
If you feel that you might have used more than the prescribed quantity of Ibugesic Plus Syrup, please talk to a physician immediately. Consuming more than prescribed quantity might cause serious side-effects. 

3. Can Ibugesic Plus Syrup be used along with alcohol?
Consumption of alcohol is not recommended when on Ibugesic Plus Syrup. The interaction of this syrup & alcohol might increase the risk of side effects and may cause excessive drowsiness & calmness. In any case, do not take more than three glasses a day.

4. Can Ibugesic Plus Syrup be used during Pregnancy or Breastfeeding?
It is not usually recommended for pregnancy & breastfeeding. You must consult a gynecologist for more details before consuming the syrup. The doctor will help you in weighing the pros & cons of the syrup or even find an alternate solution.

5. Can I drive while using Ibugesic Plus Syrup?
Generally, it is considered safe to drive while using Ibugesic Plus Syrup. But if you feel drowsy, tired or have blurred vision, it is considered unsafe to drive when you feel such symptoms.

6. Is using Ibugesic Plus Syrup addictive?
No. Addictive drugs are usually classified as schedule H or X in India and schedule 2-5 in US. Please read the package information carefully.

7. I took an expired dose of the syrup. What should I do?
Taking an expired dose of Ibugesic Plus Syrup might not be harmful but please discuss this with your physician about the same to be on a safe side.

8. Can using Ibugesic Plus Syrup provide relief from Cold?
Ibugesic Plus Syrup helps in providing relief from symptoms of Cold such as fever, muscle pain etc. It could be used during flu esp. for children. However, a doctor's opinion is required to figure out the underlying cause of the flu.

9. Can I use Ibugesic Plus Syrup in relieving toothache?
Ibugesic Plus Syrup contains paracetamol that helps in providing relief from pain including dental pain.

10. How does using Ibugesic Plus Syrup helps with migraines?
Ibugesic Plus Suspension blocks the action of pain-causing prostaglandin and also increases pain tolerance in the body.

11. What is the right dosage of Ibugesic Plus syrup for children?
Dosage might vary from case to case and it is advisable to not administer Ibugesic Plus without a doctor's prescription.

Ibugesic Plus Syrup Image

Popular Medicines Recent medicine searched on JustDoc

Customer Review Patient reviews on Ibugesic Plus Syrup

Ibugesic Plus Syrup is suitable for children with redness and swelling.
I have a 100ml bottle at my home that I sometimes use for my two 12 year olds
I think crocin drops is better for just fever than Ibugesic which is more suitable for swelling & redness.

About Author

The above medicine data is written by Dr. Preeti Kathail. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.

Buy Ibugesic Plus Syrup in 100+ cities in India

Mumbai, Delhi, Bangalore, Hyderabad, Ahmedabad, Chennai, Kolkata, Surat, Pune, Jaipur, Lucknow, Kanpur, Nagpur, Visakhapatnam, Indore, Thane, Bhopal, Pimpri-Chinchwad, Patna, Vadodara, Ghaziabad, Ludhiana, Coimbatore, Agra, Madurai, Nashik, Faridabad, Meerut, Rajkot, Kalyan-Dombivali, Vasai-Virar, Varanasi, Srinagar, Aurangabad, Dhanbad, Amritsar, Navi Mumbai, Allahabad, Ranchi, Howrah (city area), Jabalpur, Gwalior, Vijayawada, Jodhpur, Raipur, Kota, Guwahati, Chandigarh, Solapur, Hubballi-Dharwad, Tiruchirappalli, Tiruppur, Moradabad, Mysore, Bareily, Gurgaon, Aligarh, Jalandhar, Bhubaneswar, Salem, Mira-Bhayandar, Warangal, Thiruvananthapuram, Guntur, Bhiwandi, Saharanpur, Gorakhpur, Bikaner, Amravati, Noida, Jamshedpur, Bhilai, Cuttack, Firozabad, Kochi, Nellore, Bhavnagar, Dehradun, Durgapur, Asansol, Nanded, Kolhapur, Ajmer, Akola, Gulbarga, Jamnagar, Ujjain, Loni, Siliguri, Jhansi, Ulhasnagar, Jammu, Secunderabad, Mangalore, Erode, Belgaum, Ambattur, Tirunelveli, Malegaon
Information on this page was last updated on - Thu, Mar 15 2018

Disclaimer
The above information is collected by experts on JustDoc.com for Ibugesic Plus Syrup. This information is accurate, complete & up-to-date to the best of knowledge & understanding of a medical professional. Please do not use this information as a substitute for professional medical advice or treatment. JustDoc doesn't guarantee the accuracy & exhaustiveness of the above-mentioned information about Ibugesic Plus Syrup. Users are recommended to visit a physician or consult a doctor on justdoc.com for a professional opinion about your condition.

Buy from Netmeds (20% Off)